Subgroups of finite p-groups inducing the same permutation character

Caranti, A. and Gavioli, N. and Mattarei, S. (1994) Subgroups of finite p-groups inducing the same permutation character. Communications in Algebra, 22 (3). pp. 877-895. ISSN 0092-7872

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

.

Keywords:Groups
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:18524
Deposited On:07 Apr 2017 08:57

Repository Staff Only: item control page